uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A priori estimates for solutions of singular perturbations with a turning point
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
1977 (English)In: Studies in applied mathematics (Cambridge), ISSN 0022-2526, E-ISSN 1467-9590, Vol. 56, 51-69 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1977. Vol. 56, 51-69 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-25471OAI: oai:DiVA.org:uu-25471DiVA: diva2:53245
Available from: 2007-02-16 Created: 2007-02-16 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Scientific ComputingNumerical Analysis
In the same journal
Studies in applied mathematics (Cambridge)
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 545 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf